journal6 ›› 2012, Vol. 33 ›› Issue (3): 15-19.DOI: 10.3969/j.issn.1007-2985.2012.03.005

• Mathematics • Previous Articles     Next Articles

A New Half-Discrete Hilbert-Type Inequality with the Homogeneous Kernel of Degree -4μ


  1. (1.Department of Mathematics,Zhaoqing University,Zhaoqing 526061,Guangdong China;2.Shaoguan University,Shaoguan 512005,Guangdong China)
  • Online:2012-05-25 Published:2012-08-24

Abstract: By introducing some parameters and estimating the weight function,the authors give a new half-discrete Hilbert-type inequality with the homogeneous kernel of degree -4μ and with a best constant factor.The equivalent  form is considered.

Key words: half-discrete, Hilbert-type integral inequality, Hlder&rsquo, s inequality

WeChat e-book chaoxing Mobile QQ